MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 24FR STD FLOW RECECTOSCOPE SHEATH; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

STRYKER ENDOSCOPY-SAN JOSE PKG, 24FR STD FLOW RECECTOSCOPE SHEATH; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Catalog Number 0502880324
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the plastic tip broke off while inside the patient.It was reported that they were able to get most or possibly all of the pieces of the patient, however they would like to confirm via xray.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip broke off in patient during surgery.Probable root cause: material/design error: inadequate package seal strength (packaging design).Use error.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG, 24FR STD FLOW RECECTOSCOPE SHEATH
Common Device Name
CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key20762104
Report Number0002936485-2024-00825
Device Sequence Number12867373
Product Code FAJ
UDI-Device Identifier07613327063486
UDI-Public07613327063486
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K040390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502880324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown